:confused:I have absolutely no clue what is going on with me!! But if someone out there is going through a similar issue as me, please inform what you did to treat it (home remedies, doctors opinions etc.) (I'm 19 years old) Okay so the other day I was going to have one of my regular BMs (Bowel Movement), and I had to go twice in one sitting, I'd say about half an hour or so. On that second BM, my anus started feeling sore and aggravated, and I paid no attention to it. Progressively throughout the night my anus became extremely SORE. It felt very irritated and just sore to the touch, I had just put some topical ointment on it hoping for the pain to reside. However it did not. I woke up with my anus only feeling more sore and dry, using toilet paper felt like Sand Paper so I switched to using baby wipes and patting the anus instead of wiping. I took a warm soak in the tub hoping that would calm things down, which it did while I was in there, but as soon as I got out, It STUNG sooo badly. I tried to get a hold of my doctor and never received a call back. So in the mean time, I'm trying to search for answers on google, medical sites etc. Today when I had a BM, it was very dark in color, and looked like string beans just dumped onto a plate (meaning no shape to the stool, sorry for the gross comparison) and then I felt very nauseous afterward, and my stomach had felt bloated and hard...I didn't even have the urge to eat anything!! I am EXTREMELY WORRIED and freaking out!! I recently just went to the bathroom and wiped (patted) my anus and noticed YELLOW DISCHARGE coming from the sore dry skin(anus). I also feel the urge to constantly empty my bowels as well... I have NEVER experienced anything like this before, no CLUE what it could be, and I feel like the only one out there suffering with this issue!! I hope I'm not the only one!! Someone PLEASE HELP!!!!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?